Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Tested negative for malaria, typhoid and dengue. Cause for high fever and rashes all over body?

User rating for this question
Answered by

Practicing since : 2007
Answered : 557 Questions
My Father is aged 67. He is having temperature for the past 10-15 days. High temperature in the range of 104 last week. As per the doctor's suggestion he is admitted to the hospital. Many blood tests done and tests for Malaria, typhoid, Dengue etc proven negative. But still the temperature hasn't subsided. He is quite ok in the morning but temperature shoots up after noon. Doctors are still trying to find out the root cause for this. Also, he has developed some rashes all over the body. As per the doctor, it is due to some allergic reaction of some medication taken in this course. Any suggestion would help.
Posted Wed, 30 Jan 2013 in Infections
Answered by Dr. Ganesh Sanap 57 minutes later
Hi, welcome XXXXXXX and thanks for writing in.

Most Common causes of fever are already ruled out. High grade fever may be due to viral infections. The treating physician is already working for diagnosis. The rash may or may not be associated with fever. It is most likely to be associated with allergic drug reaction.

It will be helpful to talk with physician and have proper discussion regarding further management. Don't worry too much he will be fine.

Hope I have answered your query. If you have any further concern, please let me know.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor